Affine localization for fixed points of Lipschitz quotient operators

Xavier Udo-utun


We modify and apply new property obtained recently in (Udo-utun, Fixed Point Theory and Applications 2014, 2014:65) and results in (Berinde, Carpath. J. Math. 19(1):7-22, 2003; Nonlinear Anal. Forum 9(1):43- 53, 2004) on (δ, k)−weak contractions to obtain asymptotic fixed point theorems for bi-Lipschitz mappings and Lipschitz quotient mappings in Banach spaces. Our results complement and improve several fixed point theorems for Lipschitzian mappings.

Full Text: PDF

How to Cite this Article:

Xavier Udo-utun, Affine localization for fixed points of Lipschitz quotient operators, Adv. Fixed Point Theory, 9 (2019), 300-309

Copyright © 2019 Xavier Udo-utun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation